Experiencing difficulty in breathing due to gastric problem. What should I do?
User rating for this question
Hi Doctor, i m having gastric problems for last 5-6 days, due to which i m having a bit of difficulty in breathing please suggest me what to do?
Posted Fri, 20 Dec 2013 in Digestion and Bowels
Answered by Dr. Raju A.T 10 hours later
People also viewed
- Is clay-colored stools a side effect of augmentin xr?
- Stinging and burning in shoulders
- Cardiac problems related to difficulty breathing
- What can cause difficulty breathing
- Can my difficulty breathing be due to goiter?
- Is red or black, tarry stools a side effect of lovaza?
- Burning stool and urine
- Is clay-colored stools a side effect of prozac weekly?
- Strep throat burning urinating
- Is red or black, tarry stools a side effect of suprax?
- Cough phlegm difficulty breathing what should i do
- What causes pain with difficulty breathing
- Is clay-colored stools a side effect of larin fe 1/20?
- Burning in testis at times
- Burn spot on penis